Harvard Catalyst Profiles

Contact, publication, and social network information about Harvard faculty and fellows.

Dyskinesia, Drug-Induced

"Dyskinesia, Drug-Induced" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

Abnormal movements, including HYPERKINESIS; HYPOKINESIA; TREMOR; and DYSTONIA, associated with the use of certain medications or drugs. Muscles of the face, trunk, neck, and extremities are most commonly affected. Tardive dyskinesia refers to abnormal hyperkinetic movements of the muscles of the face, tongue, and neck associated with the use of neuroleptic agents (see ANTIPSYCHOTIC AGENTS). (Adams et al., Principles of Neurology, 6th ed, p1199)


This graph shows the total number of publications written about "Dyskinesia, Drug-Induced" by people in Harvard Catalyst Profiles by year, and whether "Dyskinesia, Drug-Induced" was a major or minor topic of these publication.
Bar chart showing 88 publications over 29 distinct years, with a maximum of 10 publications in 2000
To see the data from this visualization as text, click here.
Funded by the NIH National Center for Advancing Translational Sciences through its Clinical and Translational Science Awards Program, grant number UL1TR002541.